# SDR SWAA970014

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21338
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947/967/987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOORBEAM UPPER FLANGE CORROSION AT BS 947, LBL 53 TO RBL 53, BS 967, LBL 26 TO RBL 5, AT BS 987, LBL 40 TO RBL 44.  REPAIRED PER BOEING SRM.
